# SDR DXTA200601700

- Difficulty date: October 30, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 1,404 hours, 1,136 cycles
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Condition: Stuck
- Location: Actuator
- Component: Actuator
- Component part number: 99125373
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT GEAR INDICATED UNSAFE W/ASSOC UNLOCKED LIGHT AND NO AOA INDEXERS. ROTARY TEST LIGHTS CHECK 4.0 FOLLOWED ALL EMERGENCY PROCEDURES INCLUDING BLOW DOWN, UNSAFE CONDITION REMAINED ON LANDING TO FULL STOP AND ROLL OUT ON ALL GEAR.  FOUND LT GEAR DOWNLOCK SWITCH STUCK, REMOVED LT MAIN GEAR ACTUATOR ASSEMBLY P/N:9912537-3 S/N:0911, INSTALLED INSPECTED ACTUATOR ASSEMBLY P/N:9912537-3 S/N:0501 (THIS PART HAS 1239 CYCLES AT INSTALLATION), OPERATIONAL CHECK OF LANDING GEAR SYSTEM GOOD, SERVICED AND RESET LANDING GEAR BLOW DOWN BOTTLE. WORK PERFORMED IAW MM,  CH.32-30-04
